Bruck conjecture and certain solution of some differential equation.

Authors

DOI:

https://doi.org/10.5556/j.tkjm.51.2020.2985

Keywords:

Meromorphic function, uniqueness, Differential Monomial, shared values, finite order. Solution

Abstract

We investigate on the famous Br$ \ddot{u} $ck conjecture further, and improved some of the existing results by extending them up to a differential monomial $ M[f] $ sharing small function with certain power of $ f^{d_M} $ of a meromorphic function. We have found the class of the meromorphic function satisfying the relation $ f^{d_M}\equiv M[f] $. For the generalizing our main results further up to a differential polynomial $ P[f] $, some relevant  questions finally have been posed for further study in this direction.

Author Biography

Molla Basir Ahamed, KALIPADA GHOSH TARAI MAHAVIDYALAYA

Department of Mathematics

Assistant Professor

References

A. Banerjee and M. B. Ahamed, Meromorphic function sharing a small function with its differential polynomial, Acta. Univ, Palacki. Olomuc. Fac. rer. nat., Mathematica, 54(1)(2015), 33-45.

. A. H. H. Al-Khaladi, emph{On entire functions which share one small function $ CM $ with their first derivative}, Kodai Math. J., 27(3)(2004), 201-205.

A. H. H. Al-Khaladi emph{Meromorphic functions that share one small function with their $ k^{th} $ derivative}, Analysis (Berlin) 31(4)(2011), 341-354.

bibitem{Bru - RM - 1996} R. Br$ ddot{u} $ck, emph{On entire functions share one value $ CM $ with their first derivative}, Results Math., 30(2)(1996), 21-24.

. J. F. Chen and G. R. Wu, emph{On an entire function sharing one small function $ CM $}, Southeast Asian Bull. Math., 34(1)(2010), 51-57.

. W. K. Hayman, emph{Meromorphic Function}, The Clarendon Press, Oxford, 1964.

. W. K. Hayman and J. Miles, emph{On the growth of a meromorphic function and its derivatives}, Complex Variables Theory Appl., 12(1-4)(1989), 245-260.

. I. Lahiri and B. Pal, emph{Br$ ddot{u} $ck conjecture for a linear differential polynomial}, J. Contemporary Math. Anal., 52(1)(2017), 54-60.

. H. L. Qiu, emph{Uniqueness of an entire function and its differential polynomial sharing one value}, J. Nanjing Normal Univ., 25(2002), 97-104.

. L. Z. Yang, emph{Solution of a differential equation and its applications}, Kodai Math. J., 22(3)(1999), 458-464.

Additional Files

Published

2020-09-25

How to Cite

Ahamed, M. B. (2020). Bruck conjecture and certain solution of some differential equation. Tamkang Journal of Mathematics, 51(3), 245-259. https://doi.org/10.5556/j.tkjm.51.2020.2985

Issue

Section

Papers